| Model Number |
BIRDBEAK, 2.75MM, 22 DEGREE UP TIP |
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined.The root cause of the event could not be determined from the information available.
Event or Problem Description
It was reported by the arthrex service complaints tech ii, that an incident occurred on (b)(6) 2019 involving a complaint device for case (b)(4) that was being received at the arthrex service center (aci).While the service complaints tech ii was receiving the complaint device, which was packaged in a box, the individual was injured.The employee was cut by the complaint device when it was unnoticed that the complaint device tip was sticking through the shipping box.The device was shipped to arthrex by the medical facility which packaged the item.The complaint device, ar-11890, (birdbeak 2.75mm 22 degree up tip) is a sharp object and should have been properly packaged as such prior to shipping.
Additional Manufacturer Narrative
Complaint confirmed.The product technician was injured by the complaint device protruding from the packaging.A most likely cause for this event is improper packaging by the customer site.